MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfmpc.jfmpc_1663_21

Медицинская библиотека · Journal of family medicine and primary care · 2022

ATRA-induced bradycardia in a case of acute promyelocytic leukemia: A case report.

Rathod Santosh Govind, Khan Afaq Ahmad, Geelani Sajad Ahmed, Roshan Reshma, Bhat Javid Rasool

Клинический случайСтатьяПеревод в очереди

Аннотация

A 45-year-old female, a new case of acute promyelocytic leukemia (APL), received induction chemotherapy containing all-trans retinoic acid (ATRA) and idarubicin. On the sixth day of therapy, she developed sinus bradycardia and differentiation syndrome (DS). Electrolytes and cardiac imaging were normal. The patient achieved normal sinus rhythm after ATRA was withheld, and DS was treated.

Для цитирования: Rathod Santosh Govind, Khan Afaq Ahmad, Geelani Sajad Ahmed, Roshan Reshma, Bhat Javid Rasool. ATRA-induced bradycardia in a case of acute promyelocytic leukemia: A case report.. Journal of family medicine and primary care. 2022. DOI: 10.4103/jfmpc.jfmpc_1663_21.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.